# SDR CALA2024070500120

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 61,339 hours, 18,524 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 215016001
- Part serial: 1381
- Condition: Faulty
- Location: Te Flaps
- Part time: 81,362 hours, 24,175 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE MSG FLAPS STUCK AT 25. FAEU #1 AND #2 EXISTING FAULTS BITE SHOWS NO FAULTS. FAULT HISTORY IN FSEU #1 SHOWED FLAPS DISAGREE FOR LAST LEG, FSEU #2 SHOWS NO FAULTS. REFERENCE 8496015, REPLACE PANEL INSTL-CAPT AND FIRST OFFICER AND P3-1 (TRAILING EDGE FLAP POSITION INDICATING SYSTEM ONLY) REFERENCE: 27-58-00-02 INDICATOR P# 215-016-001 INDICATOR, POSI OFF 75-2754-9-0001 1381 ON 0000 INDICATOR, POSI OFF 75-2754-9-0001 1381 ON 75-2754-9-0001 1544 REPACED FLAP POSITION INDICATOR GAUGE, OPS CHECKS GOOD WHEN LOWERING AND RAISING FLAPS. REF AMM TASK 27-58-02-404-015. PARTS USED: 75-2754-9-0001,QTY :1 PARTS USED: 75-2754-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1731509 SN OFF 1381. OPS OK.
